Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 15, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 3, 2011, 10:23 PM CDT for Dane County, Green County, Rock County, Wisconsin. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 10:23 PM CDT (03:23 UTC)
- Expired
- Apr 3, 2011, 10:58 PM CDT
- In force
- 35 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dane County, WI, Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 82 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:31 PM CDT | HAIL 1 | 2 E Paoli, WI | |
| Apr 3, 10:35 PM CDT | HAIL 0.75 | Oregon, WI | |
| Apr 3, 10:35 PM CDT | HAIL 1 | Oregon, WI | |
| Apr 3, 10:47 PM CDT | HAIL 0.88 | Mcfarland, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 5:57 PM CDT | Tornado Watch | SPC | 6 hr |
| Apr 3, 8:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1790 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
782
WUUS53 KMKX 040323
SVRMKX
WIC025-045-105-040415-
/O.NEW.KMKX.SV.W.0015.110404T0323Z-110404T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1023 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHWESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1115 PM CDT
* AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW
GLARUS TO 7 MILES NORTHWEST OF WINSLOW...AND MOVING NORTHEAST AT 70
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FITCHBURG...VERONA...MONROE AIRPORT AND MONTICELLO AROUND 1030 PM
CDT.
MONONA AND OREGON AROUND 1035 PM CDT.
MCFARLAND...I90/94 INTERCHANGE...BROOKLYN AND ALBANY AROUND 1040 PM
CDT.
COTTAGE GROVE AND EVANSVILLE AROUND 1045 PM CDT.
MARSHALL...STOUGHTON AND DEERFIELD AROUND 1050 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DAYTON...MAGNOLIA...UNION...DELAVAN...COOKSVILLE...FULTON...
INDIANFORD...UTICA...ALBION AND ROCKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4269 8984 4300 8963 4319 8901 4274 8902
4250 8983
TIME...MOT...LOC 0323Z 237DEG 62KT 4287 8957 4262 8978
WIND...HAIL <50MPH 1.00IN
$$
GEHRING4 follow-up statements
311
WWUS53 KMKX 040337
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 PM CDT SUN APR 3 2011
WIC025-045-105-040415-
/O.CON.KMKX.SV.W.0015.000000T0000Z-110404T0415Z/
DANE WI-GREEN WI-ROCK WI-
1037 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROCK...GREEN AND SOUTHEASTERN DANE COUNTIES UNTIL 1115 PM CDT...
AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OREGON TO
MONTICELLO...MOVING NORTHEAST AT 80 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STOUGHTON...EVANSVILLE AND DEERFIELD AROUND 1045 PM CDT.
MARSHALL...EDGERTON AND CAMBRIDGE AROUND 1050 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE UTICA...
COOKSVILLE...UNION...FULTON...INDIANFORD...ALBION AND ROCKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4253 8973 4268 8972 4307 8941 4319 8901
4274 8902
TIME...MOT...LOC 0337Z 239DEG 70KT 4299 8925 4273 8946
WIND...HAIL <50MPH 1.00IN
$$
WOOD257 WWUS53 KMKX 040343 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1043 PM CDT SUN APR 3 2011 WIC045-105-040353- /O.CAN.KMKX.SV.W.0015.000000T0000Z-110404T0415Z/ GREEN WI-ROCK WI- 1043 PM CDT SUN APR 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROCK AND GREEN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. LAT...LON 4287 8936 4304 8931 4313 8902 4287 8903 TIME...MOT...LOC 0343Z 246DEG 53KT 4299 8918 $$ WIC025-040415- /O.CON.KMKX.SV.W.0015.000000T0000Z-110404T0415Z/ DANE WI- 1043 PM CDT SUN APR 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DANE COUNTY UNTIL 1115 PM CDT... AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR STOUGHTON...MOVING NORTHEAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DEERFIELD AROUND 1050 PM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE ROCKDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4287 8936 4304 8931 4313 8902 4287 8903 TIME...MOT...LOC 0343Z 246DEG 53KT 4299 8918 WIND...HAIL <50MPH 1.00IN $$ WOOD
470 WWUS53 KMKX 040352 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1052 PM CDT SUN APR 3 2011 WIC025-040415- /O.CON.KMKX.SV.W.0015.000000T0000Z-110404T0415Z/ DANE WI- 1052 PM CDT SUN APR 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL DANE COUNTY UNTIL 1115 PM CDT... AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR DEERFIELD...OR 7 MILES WEST OF LAKE MILLS... MOVING NORTHEAST AT 70 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL DANE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4297 8915 4310 8911 4313 8902 4295 8903 TIME...MOT...LOC 0352Z 247DEG 63KT 4307 8899 WIND...HAIL <50MPH 1.00IN $$ WOOD
279 WWUS53 KMKX 040358 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1058 PM CDT SUN APR 3 2011 WIC025-040408- /O.CAN.KMKX.SV.W.0015.000000T0000Z-110404T0415Z/ DANE WI- 1058 PM CDT SUN APR 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DANE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4297 8915 4310 8911 4313 8902 4295 8903 TIME...MOT...LOC 0358Z 244DEG 55KT 4311 8888 $$ WOOD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:30 PM CDT, 6 hours 53 minutes earlier.
Area forecast discussion, Apr 3, 3:30 PM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SUN APR 3 2011 .SHORT TERM... TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. LOW PRESSURE IS EXPECTED TO MOVE EAST NORTHEAST FROM EASTERN IOWA ACROSS FAR SOUTHERN WISCONSIN THIS EVENING. SURFACE WARM FRONT SHOULD MOVE WITH THE LOW INTO THE SOUTHERN PORTIONS OF THE AREA. STRONG WARM AIR ADVECTION WITH THE WARM FRONT SHOULD BRING WARMER AND MORE MOIST AIRMASS INTO THE SOUTHERN HALF OF THE AREA. THESE FEATURES WILL COMBINE WITH MEAN LAYER CAPES OF 1000 TO 1500 J/KG AND STRONG LOW LAYER AND DEEP LAYER BULK SHEAR TO BRING THUNDERSTORMS BY MID EVENING. ELEVATED MIXED LAYER SHOULD BE OVERCOME TO ALLOW FOR CONVECTION TO INITIATE JUST TO THE SOUTHWEST OF THE AREA BY 00Z MONDAY...AND MOVE INTO SOUTHERN PORTIONS OF THE AREA BY 02Z PER LATEST HIGH RESOLUTION RAPID REFRESH MODEL. SEVERE STORMS STILL POSSIBLE GIVEN THE COMBINATION OF INSTABILITY...SHEAR AND BOUNDARIES. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...WITH ISOLATED TORNADOES NEAR WARM FRONT IF LOW LEVEL CONVECTIVE INHIBITION CAN BE OVERCOME. SPC DAY 1 SLIGHT RISK IS REASONABLE ACROSS THE SOUTH HALF OF THE AREA...AND CAN REFERENCED FOR MORE DETAILED INFORMATION. AS LOW MOVES AWAY FROM THE AREA LATER TONIGHT...NORTHWEST WINDS GRADUALLY INCREASE ACROSS THE AREA. THEY BECOME BRISK AND GUSTY ON MONDAY...AS SURFACE PRESSURE GRADIENT TIGHTENS AND GOOD MIXING OCCURS WITHIN COLD AIR ADVECTION REGIME. TEMPERATURES SHOULD BECOME MILD NEAR AND SOUTH OF WARM FRONT THROUGH THE EVENING...THEN FALL LATER TONIGHT ACROSS THE AREA. TEMPERATURES SHOULD RISE ONLY A BIT ON MONDAY BEFORE FALLING AGAIN DURING THE AFTERNOON. STRONG VORTICITY MAXIMUM MOVING INTO AND ACROSS THE AREA LATER TONIGHT AND MONDAY MAY BE ENOUGH TO BRING SOME RAIN SHOWERS TO THE AREA. THIS FEATURE WILL HAVE TO DEAL WITH DRIER AIR WORKING INTO THE AREA. LEFT CHANCE POPS GOING FOR NOW. MONDAY NIGHT THROUGH WED...MEDIUM FCST CONFIDENCE DECREASING CLOUDS ARE EXPECTED MON NT IN THE WAKE OF THE UPPER TROUGH. A SHORTWAVE TROUGH WILL MOVE ACROSS THE NRN PLAINS AND MN TUE NT WHICH WILL SUPPORT WARM ADVECTION AHEAD OF IT OVER THE REGION FOR TUE/TUE NT. SWLY WINDS AND A DRY AIRMASS WILL LEAD TO MILD HIGH TEMPS TUE BEFORE CLOUDS INCREASE LATER IN THE AFTERNOON. A SFC TROUGH WILL THEN SLIDE SEWD INTO WI TUE NT AND LINGER ON WED BRINGING CHANCES OF LGT RAIN VIA WAA AND LOW LEVEL FRONTOGENESIS. SKY CONDITIONS WILL IMPROVE LATER ON WED WITH MILD TEMPS EXPECTED OVER THE SW CWA BUT COOL TEMPS NEAR THE LAKE. .LONG TERM... A LARGE UPPER TROUGH WILL DIG INTO THE WRN USA FOR THU INTO SAT AND THEN ATTEMPT TO MOVE INTO THE PLAINS ON SUN AND BEYOND. A COUPLE SERIES OF LOW PRESSURE SYSTEMS WILL MOVE OUT OF THE CENTRAL PLAINS AND AFFECT THE REGION FOR MUCH OF THE WEEK. RAIN IS LIKELY THU/THU NT WITH CHANCES OF RAIN DURING THE OTHER PERIODS. TEMPS AND THE INTENSITY OF RAIN AND TSTORMS WILL DEPEND ON THE TRACK AND EVOLUTION OF THE CYCLOGENESIS. && .AVIATION...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS TAF SITES THIS EVENING...AS WARM FRONT AND LOW MOVE THROUGH FAR SOUTHERN WISCONSIN. EXPECT MVFR/IFR VISIBILITIES WITH MVFR CEILINGS WITH ANY OF THE THUNDERSTORMS. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE DURING THE EVENING...ESPECIALLY ACROSS THE EASTERN TAF SITES. WINDS WILL VEER NORTHWEST BEHIND THE LOW AFTER 06Z TO 08Z MONDAY...AND WILL BECOME GUSTY ON MONDAY. GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE DURING THE LATE MORNING AND AFTERNOON HOURS. MVFR/IFR CEILINGS OVERNIGHT SHOULD GRADUALLY BECOME MVFR ON MONDAY. SCATTERED RAIN SHOWERS WILL REMAIN POSSIBLE LATER TONIGHT AND MONDAY...WITH THE APPROACH AND PASSAGE OF STRONG UPPER LEVEL DISTURBANCE. && .MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 03Z MONDAY FOR THE NEARSHORE WATERS. GUSTY EAST SOUTHEAST WINDS SHOULD SUBSIDE BELOW CRITERIA BY 00Z MONDAY...AS LOW PRESSURE MOVES TOWARD THE AREA. WAVES SHOULD REMAIN HIGH THROUGH 03Z BEFORE SUBSIDING. THUNDERSTORMS ARE EXPECTED THIS EVENING...WITH SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS POSSIBLE...ESPECIALLY SOUTH OF PORT WASHINGTON. TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA LATE TONIGHT INTO MONDAY...AS LOW PRESSURE EXITS THE REGION. GUSTY NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED BY MONDAY...AND WILL LINGER THROUGH MONDAY NIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS PERIOD...BUT WILL HOLD OFF UNTIL CURRENT ADVISORY EXPIRES THIS EVENING BEFORE ISSUING. GUSTY WEST WINDS MAY LINGER ON TUESDAY...BUT CONFIDENCE LOW WITH MODEL DIFFERENCES IN LOW LEVEL WIND SPEEDS MIXING TO THE SURFACE. LOW PRESSURE MOVING THROUGH THE REGION THURSDAY AFTERNOON AND EVENING MAY BRING GUSTY ONSHORE WINDS AND HIGH WAVES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...20 VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Apr 3, 1:17 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 117 PM CDT SUN APR 3 2011 WIZ046-047-051-052-056>060-062>072-041015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 117 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS EVENING AND JUST BEYOND MIDNIGHT AS STRONG LOW PRESSURE AND ASSOCIATED WARM AND COLD FRONTS MOVES FROM EASTERN IOWA NORTHEAST TO JUST NORTH OF MILWAUKEE. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT NEAR THE LOW AND TRACK INTO FAR SOUTHERN AND SOUTHEAST WISCONSIN. THE TORNADO THREAT WILL BE THE HIGHEST OVER ILLINOIS BUT THERE IS A SMALL PROBABILITY OF ISOLATED TORNADOES IN FAR SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-041015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 117 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE EARLY EVENING FOR BRISK SOUTHEAST WINDS AND LARGE WAVES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL FROM PORT WASHINGTON SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ONCE AGAIN FROM MONDAY THROUGH TUESDAY MORNING DUE TO BRISK NORTHWEST WINDS IN THE WAKE OF THE LOW. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 3, 9:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 1 NE MADISON 43.09N 89.37W
04/03/2011 M2.50 INCH DANE WI AMATEUR RADIO
0933 PM HAIL 1 NW MIDDLETON 43.11N 89.52W
04/03/2011 M1.75 INCH DANE WI TRAINED SPOTTER
0938 PM HAIL MADISON 43.08N 89.38W
04/03/2011 M1.50 INCH DANE WI BROADCAST MEDIA
OBSERVED AT ULBRICH BOTANICAL GARDENS. VIEWER REPORT
RELAYED BY WMTV-TV.
0939 PM HAIL 1 NE MIDDLETON 43.11N 89.49W
04/03/2011 M1.50 INCH DANE WI TRAINED SPOTTER
0939 PM HAIL 1 ESE INTERSTATE 90/94 43.44N 89.48W
04/03/2011 M0.88 INCH COLUMBIA WI TRAINED SPOTTER
0939 PM HAIL MERTON 43.14N 88.31W
04/03/2011 M0.50 INCH WAUKESHA WI NWS EMPLOYEE
0942 PM HAIL 1 NNE MIDDLETON 43.12N 89.50W
04/03/2011 M1.00 INCH DANE WI TRAINED SPOTTER
&&
WIMBERLEYLocal storm report, Apr 3, 9:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL MIDDLETON 43.10N 89.51W
04/03/2011 M2.00 INCH DANE WI AMATEUR RADIO
0936 PM HAIL 4 SE CROSS PLAINS 43.07N 89.59W
04/03/2011 M2.50 INCH DANE WI AMATEUR RADIO
MEASURED 2.25.
0939 PM HAIL 2 E MADISON 43.08N 89.34W
04/03/2011 M2.00 INCH DANE WI AMATEUR RADIO
0945 PM HAIL MADISON 43.08N 89.38W
04/03/2011 M1.75 INCH DANE WI PUBLIC
0950 PM HAIL SHULLSBURG 42.57N 90.23W
04/03/2011 M1.75 INCH LAFAYETTE WI LAW ENFORCEMENT
&&
PZABELLocal storm report, Apr 3, 9:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL MIDDLETON 43.10N 89.51W
04/03/2011 E2.50 INCH DANE WI PUBLIC
RAQUETBALL SIZE HAIL.
&&
PZABELLocal storm report, Apr 3, 10:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL MIDDLETON 43.10N 89.51W
04/03/2011 M2.00 INCH DANE WI PUBLIC
&&
PZABELLocal storm report, Apr 3, 10:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL MIDDLETON 43.10N 89.51W
04/03/2011 M2.75 INCH DANE WI TRAINED SPOTTER
&&
PZABELLocal storm report, Apr 3, 10:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL RANDOM LAKE 43.56N 87.96W
04/03/2011 M0.75 INCH SHEBOYGAN WI TRAINED SPOTTER
&&
PZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 24 min |
| Apr 3, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 43 min |
| Apr 3, 8:50 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 25 min |
| Apr 3, 9:14 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 46 min |
| Apr 3, 9:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 46 min |
| Apr 3, 9:50 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 25 min |
| Apr 3, 10:06 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 24 min |
| Apr 3, 10:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 36 min |
| Apr 3, 10:18 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 42 min |
| Apr 3, 10:36 PM CDT | Special Marine Warning | MKX | 99 min | |
| Apr 3, 10:45 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 26 min |
| Apr 3, 11:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 41 min |
| Apr 3, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 52 min |
| Apr 3, 11:54 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 23 min |
| Apr 4, 3:48 AM CDT | Small Craft Advisory | MKX | 23 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.